U.S. doctors online nowAsk doctors free
Trenton, NJ
A 29-year-old female asked:

Can a multi vitiman with vitamin k cause arrthyima.

1 doctor answer2 doctors weighed in
Dr. Oscar Novick
Pediatrics 59 years experience
No cause: There have been some vague reports, but nothing definitive.

Related questions

A 32-year-old member asked:
Will expired vitamins cause diarrhea?
1 doctor answer2 doctors weighed in
A 37-year-old member asked:
Do too many vitamins cause kidney damage?
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
Is there diseases in bone caused by food or vitamins?
1 doctor answer2 doctors weighed in
A 33-year-old member asked:
Pains in stomach when i take vitamins.. What could cause this?
1 doctor answer2 doctors weighed in
A 45-year-old member asked:
Is it possible for b-complex vitamins to cause a drop in a diabetic'ss bg levels?
1 doctor answer1 doctor weighed in
Last updated Mar 18, 2013

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.